# SDR UPS05545775

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 12,965 hours, 7,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: 25485
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORRISOIN ON MAIN CARGO BAY FLOORBEAM BS 1200, BL-0 TO LBL 60.  REPAIRED FLOORBEAM IAW GOODRICH ER 05-4846.
